# SDR ABXA201003260018

- Difficulty date: February 12, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,359 hours, 38,431 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HORIZ STAB SECTION INTERIOR STRINGER 9 CORRODED AT RIGHT TOP FORWARD SIDE WHERE IT ATTACHES TO R/B 2 RIGHT.  REPAIRED IAW 767 SRM 55-10-03 FIG 201 REPAIR 1 AND REA B655-58683-MR.
